# SDR SIMA201911154004

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 37,390 hours, 32,861 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING APPROACH IN FLAP 45 POSITION-C/A-FOLLOWED FIM TASK 27-51-00-810-804-A STEPS 1&2. FAULT REMAINS, FURTHER TROUBLESHOOTING REQUIRED. PERFORMED TROUBLESHOOTING FLAP FAIL REF FIM 27-51-00-810-804-A BLOCK 1. OPS CHECK OF FLAP CONTROL SYSTEM REF EMB 145 AMM 27-51-00-700-801-A. OPS CHECK GOOD. NO EICAS MSG RELATED. A/C OK TO SERVICE.
